T. Kobayashi. Bounded multiplicity branching for symmetric pairs. Journal of Lie Theory, 33 (1) (2023), 305-328, Special Volume for Karl Heinrich Hofmann. Available also at arXiv: 2210.13146..

We prove that any simply connected non-compact semisimple Lie group G admits an infinite-dimensional irreducible representation Π with bounded multiplicity property of the restriction Π|G' for all symmetric pairs (G, G'). We also discuss which irreducible representations Π satisfy the bounded multiplicity property.

arXiv | preprint version(pdf) ]

Home En Home Jp

© Toshiyuki Kobayashi